# SDR CA020801001

- Difficulty date: July 14, 2002
- Submitted: October 2, 2002
- Operation: General aviation
- Make and model: Boeing 767383
- Aircraft time: 40,044 hours, 11,408 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 684D1007
- Part serial: 1556
- Condition: Binding
- Location: Speed Brake Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

(CAN) SPOILER LEVER FEELS TO HAVE MORE TENSION (BINDING) WHEN DEPLOYING AND RETRACTING. REPLACED SPEEDBRAKE MECHANISM AND TESTED PER AMM 27-62-04-002-114
